Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

agentile27

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Everything posted by agentile27

  1. 1 month... My face gets really dry and i get nosebleeds at the worst of times... like while i'm driving. I also think that the medicine is making me a bit moody as the littlest things seem to put me in the worst mood. Can't wait to get this over with and be done with it. I have had no problem with my contacts except when i forget to take them off at night (oops!) I'll put new pictures up soon even tho that nothing has changed.
  2. So its been 10 days now and my face is so dry its discusting! My lips fell like... well something thats known for being really dry, Blistex is my friend. NOt much improvement yet so no new pictures. Still looking on shaving advice so let me know! thanks!
  3. Any tips on what to d differently when i shave? Everything is appreciated. Thanks in advance!
  4. I notesed your biline was "untill i beg my derm for accutane" accutane is no fun and your acne isn't that bad, even if you think it is. I would first ask to try antibiotics because these can work wonders in people with skin like yours, and the side effects are MUCH MUCH less. and i also think your suing too much on your face. Using too much can be just as bad as using nothing as using too much can irrate the skin and cause you to break out more.
  5. Thanks! I took these pictures on the day that i started taking accutane (yesterday) Just click each picute to enlarge. Thanks to ImageShack for Free Image Hosting
  6. your using a lot on your face both night and day... i think that this may cause your breakouts because too much stuff at once will irratate the skin and casue you to breakout more.
  7. Today i started accutane as a last resort. Currently I'm on one 40mg pill a day. I will post pictures that were taken today soon and will try to take them every month to update everyone with my progress. If there is anything you think that i should know at this point feel free to leave it here!
  8. sorry i'm new at this and created two by accident! sorry!
  9. I personally think that our using too much stuff on your skin. Using to much can be worse then not using anything at all because it irratates the skin more then you realize and can cause you to beakout more.
×